Regularization of an Abel equation

Ping Wang, Kewang Zheng

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We consider one class of Abel's equation with ill-posed natures. The stable approximate solution is obtained by using the well-known Tikhonov's regularization approach. We also conduct numerical computations to realize the approximate solutions for a concrete equation to demonstrate the applicability of our method.

Original languageEnglish (US)
Pages (from-to)243-249
Number of pages7
JournalIntegral Equations and Operator Theory
Volume29
Issue number2
DOIs
StatePublished - Jan 1 1997

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Regularization of an Abel equation'. Together they form a unique fingerprint.

  • Cite this